Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MTseal

Veteran Member
  • Total Reviews

    0
  • Content Count

    73
  • Joined

  • Last visited

Everything posted by MTseal

  1. lol that made me laugh :lol2:
  2. even tho im not a doc, i think by the end of your course (probably even before that) you'll have cleared quite nicely praying for ya man
  3. thought id add i just took my 51st pill. so only 129 left.
  4. i know its hard to believe but i got ya as i said random 8-[ http://www.lyricsdomain.com/19/starsailor/...good_souls.html fixing my car is going to cost about 1300-1400$ . i wish i knew how to do body work because i think i could fix it for about 500 myself. it really sucks mostly because my car is only worth like 3 or 4k. but yea no one was hurt (to my knowledge anyway) so that was good tp: i was taking 400 iu's of vitamin e a day but ive been slacking. i need to start doing that
  5. hi tp. im fine but minus $. oh well skin is coming along slowly but surely i think sounds like your off to a good start sorry to hear about your breakup know what you mean tho, i didnt get seriously ivolved this year, partly just because i know im leaving soon. i met a really =P~ cool sophmore this year plus afew others, but it would suck to start something just to have it over a few months later. in your case, maybe if he goes to school somewhat nearby you can still see each other O:
  6. i knew what ya meant $ and you have never heard the song "Good Souls"? [-( but "its the song that everybody knows" <---what the singer guy calls it whatever. take it as a compliment. i hope your doing better than me btw as i just crashed my car last night #-o
  7. ^what she said im on a generic myself...i think alot if not most ppl go on them. its pretty much the same stuff, so no worries
  8. Hey tp (if i may call you that )! i was kind of uncertain about accutane myself, but ive had no real problems. I started taking it early february, ive been on it almost 7 weeks now. I take 20mg every morning, thats it (really low dose i know). i just take it with a glass of water after i eat breakfast, which for me is usually cereal, toast, and juice; its good to take with milk i hear :-k , but since that isnt an option for you i think anything kind of "fatty" will do. The important thing
  9. thanks rach! at first i saw the comment, and not the user....i was like who is this prick insulting my friggin grammar, step outside with me:-# lol. sooooo....how you doing <joey accent> ?
  10. i know what you mean about them peels. i had a tca one awhile back, and my face was downright scary after...looked like a massive sunburn, scabby, and dead skin....not a pretty sight. I couldnt go out for 4-5 days afterwards because i looked like a freaking monster...no joke. In the future maybe get one when you know you have time offf? i got mine during a week i didnt have school, and that whole week only one friend saw me besides my family
  11. wow havnt updatd in forever. i had to take like 1.5 weeks off accutane after myfirst month. that wont happen again. Im back on now, so picking up at week 5 i gues. I started to break out a little when i was off accutane, but pretty much back to normal now. So hopefully ill be done sometime in July...this summers gotta be great (last summer beforecollege ) party / thanks to delux, i feel the same way man. Im planning on studying some sort of engineering (either electrial or bio) glad t
  12. ^that sucks. majorly. sounds like you handled it pretty good tho. i can def. relate to getting frustrated with derms and hating body acne. i would definitly find a new derm. that guy obviously is not on top of it. im pretty sure you can be on accutane 6 months. especially since you weren't on that high a dosage were you? i think trying to get an extra 2 months is a good idea...some people don't clear up till about the end of their course, so you never know. just wondering, but h
  13. as far as i know, lower dosage means less side effects. to be honest, the only side effects i have had are chapped lips, slight peeling, and i feel more sore after working out. all very minor things that dont really bother me tho i wish i could workout like before. im actually sad that i have to be off tane for a few days (script ran out #-o ) in my mind, totaly worth it so far
  14. why not go on a low dose of tane? im on just 20mg aday, and it has in 4 weeks done more than everything else i did. my acne moderate/severe, i havent been doing this good since like 12. still a long way to go,but def. progres
  15. it depends. if im pissed off, hate everything, suicidal, depressed id want to talk a psychologist. serious talk, you know? if im feeling sad or slightly down, id probablyrather see a comedian. infact, sometimes watching things like the kings of comedy makes me laugh and forget feeling bad. its funny that said, i voted psychologist cause ithinkyour talking about serious depression? :-s
  16. been there, but alot of my friends have acne (dont want to say "fortunately" lol) 8-[ just be confident. many girls overlook acne and dont think its a big deal. Ive been really pissed about it before, and then some girl would hit on me and on the inside id be like "wtf?". but even when im not feelling confident i tryto act it, and then when ppl treat you seeing your confidence, you can start to feel confident for real. get what i mean? conclusion of my mumbojumbo: be confident
  17. 3 weeks done. well almost. so far so good. i would say my face is 30% better already. immediately after starting accutane it was like my face stopped breaking out and started clearing. very happy needless to say. accutane has improved me more in 3 weeks than years of using prescription and otc products. now to the side efects: dry lips..not to bad until a few days ago. now they need constant attention. worse than this is the muscle soreness. i worked out monday, lightly mind you.
  18. yea of course! always good to here how ppl are doing . im almost 2 weeks thru...it has afected my working out a little. but good luck to you..how much are you taking and do you weigh?
×